# SDR AALA201910039025

- Difficulty date: August 14, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Frames 3-8
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD CUT OUT LEFT HAND LATERAL FRAME CRACKED BETWEEN FR 3 AND FR 8 AT +Y1050. REPAIRED LATERAL FRAME PER EA 297411.
